# SDR SWAA2016110709461

- Difficulty date: November 4, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 39,942 hours, 23,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT LENS BROKEN.  R&R LIGHT ASSEMBLY AMM.
